# SDR SWIA201023541

- Difficulty date: January 20, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 8,265 hours, 4,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BEHIND EXIT ROW INOP.  (FLT 4484) RELAMPED EMERGENCY LIGHT.
